# SDR HEEA073563

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 11,248 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: 206001552001
- Condition: Worn
- Location: Flight Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIVOT BUSHING WORN AND BEARINGS WORN. REPLACED WITH SERVICEABLE BELLCRANK ASSEMBLY.
